# SDR IPXA2017010612424

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,974 hours, 7,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN BTW FR 0 AND FR 1 APPROX 18" BELOW WINDOW BELT LINE REPAIRED PER EO A300-5330-62837A. INSTALLED FILLER AND DOUBLER IAW ABOVE INSTRUCTIONS.
